| Catalog Number |
SSX-525 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Malposition of Device (2616)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "muscle pain", "back pain", capsular contracture baker grade iii, "malposition", "irregular outline", "flipped, noting a visible difference in shape with one side appearing flat", "residual pain in the lower breast area near the scarring", "asymmetric flatness" and "firmness and pain".This record is for the left side.Device remains implanted.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii, malposition.A review of the device history record has been completed.No deviations or non-conformances noted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.